# SDR AALA20150115018

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 42,379 hours, 17,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, AIR CELL PCS & TIMING ANTENNA.  RIGHT OTBD ROW 3RD FROM AFT BUTTON HEAD FASTENER HAS A SMILEY FACE WITH CORROSION & POSSIBLE CRACK.  REPAIRED IAW EA 53-038158 DATED 1-15-15.
